Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have high fever, heaviness in head, feeling cold. Taken antibiotics. Will I be okay? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:Hello Doctor
Doctor:Good afternoon
Doctor:Please proceed with your query
Doctor:Please proceed
User:I have been having fever for the since saturday
User:no cold, no cough, only feel heavy at the top of the head...
Doctor:Did you check the temperature?
User:no knee pain as such
User:in the evning feel very cold
User:yes, it was always arnd 100-102. once it touched 103
Doctor:Did you take any medicines for this?
User:am under the antibiotic since yday morning
Doctor:Was there a history of recent travel?
User:yes, Dolo, Pan D
User:this mrng i was prescribed Zifi
User:travel during March
Doctor:I am glad that you are on antibiotics
Doctor:However, please get a blood routine examination done
User:is this a case of malaria
Doctor:Have you got it done already?
User:blood test was done.
User:hematology, serology,
Doctor:Could you mail me the report?
User:yes, i can
Doctor:Please mail me
Doctor:We can discuss further on this
User:am sendin now
Doctor:I will wait for it
Doctor:Are you there?
User:since the attachments are big
Doctor:Have you sent the mail?
User:it is taking time to move from out box
Doctor:oh ok
Doctor:let me know when it is done
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor